# SDR HYIA67886LFTTQLNK

- Difficulty date: August 25, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N67886
- Make and model: Cessna 402C
- Aircraft serial: 402C0435
- Aircraft time: 27,909 hours
- Engine: Cont TSIO520VB
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Part number: AN17520
- Condition: Missing
- Location: Lt Mlg
- Part time: 1,756 hours, 4,147 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, ON TOUCHDOWN, LT MAIN GEAR BRAKE APPEARED TO LOCK UP. DIRECTIONAL CONTROL PARTIALLY MAINTANED, BUT DID VEER OFF RUN WAY ON TO GRASS APRON.  MX INSPECTED LT MAIN GEAR AND FOUND TORQUE LINK CTR PIVOT BOLT AND ASSOCIATED HARDWARE MISSING. R & R LT MAIN GEAR UPPER AND LOWER TORQUE LINK ASSEMBLIES AS A PRECAUTIONARY MEASURE. ACFT RETURNED TO SERVICE.
